# SDR IXXA9668

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Le Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LOCALIZED CORROSION WAS FOUND ON THE VERTICAL STABILIZER LEADING EDGE.  DAMAGE WAS AT STA ZFS 173, RIGHT, ATTACHMENT SCREW HOLE.  THE CORROSION WAS REMOVED, REPAIR DOUBLERS FABRICATED AND INSTALLED IAW WITH THE AIRCRAFT SRM 55-2-1.  (X)
